Testosterone level question.

Patient

Q: I'm 41 years old (male) and have noticed a decreased amount of energy over the last year or so. I've also noticed a slight decrease in muscle mass, etc. Although there are no sexual issues, (but I'm certainly not 25 anymore) I am wondering if the commercials I see for testerone suppliments are safe and effective. I'm not a "body builder" but I am physically active and in good health. Can these suppliments really help me from "feeling my age" safely? I would appreciate any advice.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was prescribed .5 mg clonazepam for anxiety. I took it 27 hours ago. Am I okay to enjoy a few drinks?

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: Hello I feel I may have an iron deficiency. I have been lightheaded and dizzy upon standing. I have also been more fa...

Q: I have had numerous symptoms for a longtime including chronic fatigue, anxiety, depression, and digestive issues. My ...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews